# SDR C2XA03CL149

- Difficulty date: August 24, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2138 THE CREW REPORTED THE NR 2 AND NR 3 EMERGENCY LIGHTS DID NOT WORK.  MAINTENANCE REPLACED THE NR 3 INVERTER.  OPERATIONAL CHECKS WERE GOOD.
